No Cover Image

Journal article 605 views

Symmetry and Subspace Controllability for Spin Networks With a Single-Node Control / Xiaoting Wang; Peter Pemberton-Ross; S. G. Schirmer; Sophie Shermer

IEEE Transactions on Automatic Control, Volume: 57, Issue: 8, Pages: 1945 - 1956

Swansea University Author: Sophie, Shermer

Full text not available from this repository: check for access using links below.

Published in: IEEE Transactions on Automatic Control
ISSN: 0018-9286 1558-2523
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa8316
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: arxiv:1202.1033
College: College of Science
Issue: 8
Start Page: 1945
End Page: 1956